How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

Quaternionic contact Einstein structures and the quaternionic contact Yamabe problem

About this Title

Stefan Ivanov, Ivan Minchev and Dimiter Vassilev

Publication: Memoirs of the American Mathematical Society
Publication Year: 2014; Volume 231, Number 1086
ISBNs: 978-0-8218-9843-7 (print); 978-1-4704-1722-2 (online)
Published electronically: January 31, 2014
Keywords:Yamabe equation, quaternionic contact structures

View full volume PDF

View other years and numbers:

Table of Contents


  • Chapter 1. Introduction
  • Chapter 2. Quaternionic contact structures and the Biquard connection
  • Chapter 3. The torsion and curvature of the Biquard connection
  • Chapter 4. QC-Einstein quaternionic contact structures
  • Chapter 5. Conformal transformations of a qc-structure
  • Chapter 6. Special functions and pseudo-Einstein quaternionic contact structures
  • Chapter 7. Infinitesimal Automorphisms
  • Chapter 8. Quaternionic contact Yamabe problem


A partial solution of the quaternionic contact Yamabe problem on the quaternionic sphere is given. It is shown that the torsion of the Biquard connection vanishes exactly when the trace-free part of the horizontal Ricci tensor of the Biquard connection is zero and this occurs precisely on 3-Sasakian manifolds. All conformal transformations sending the standard flat torsion-free quaternionic contact structure on the quaternionic Heisenberg group to a quaternionic contact structure with vanishing torsion of the Biquard connection are explicitly described. A `3-Hamiltonian form' of infinitesimal conformal automorphisms of quaternionic contact structures is presented.

References [Enhancements On Off] (What's this?)